# SDR SWIA200110009

- Difficulty date: June 29, 2001
- Submitted: July 9, 2001
- Operation: Air carrier
- Aircraft: N405SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7029
- Aircraft time: 4,368 hours, 3,908 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Malfunctioned
- Location: Cargo Bay
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

SMOKE CARGO MESSAGE AND ASSOCIATED AURAL WARNINGS SOUNDED MOMENTARILY AND THEN EXTINGUISHED.  REMOVED AND REPLACED FORWARD AND AFT SMOKE DETECTORS.  OPS CHECK GOOD ON BOTH.  FWD S/N ON 2012, S/N OFF 2130, AFT S/N ON 2875, S/N OFF 0326.
